# SDR ASAA2016011314772

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 68,274 hours, 39,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR EMERGENCY EXIT IDENTIFIER LAMPS INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS, OPS CHECKED NORMAL.
